# SDR TSAA9580166

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter So Vlv
- Part number: 97910211
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE START VALVE OPEN LIGHT ON INFLIGHT.  THE AIRCRAFT WAS RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE STARTER SHUTOFF VALVE, AIRTURBINE STARTER AND STARTER ADAPTER.  GRO OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
